# SDR ANCF200100001

- Difficulty date: January 5, 2001
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N321LF
- Make and model: Boeing 757-28A
- Aircraft serial: 26269
- Aircraft time: 21,675 hours, 7,425 cycles
- Engine: Rroyce RB211535E4
- Engine time: 16,447 hours, 5,794 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- How discovered: V
- Nature of condition: C, J
- Precautionary procedure: A

## Discrepancy

DURING T/O IN MIA, AFTER LIFTOFF SOME BIRDS WERE INGESTED BY RIGHT ENGINE, ENGINE FAILED. AIRCRAFT RETURNED TO MIA WITHOUT FURTHER PROBLEM.CORRECTIVE ACTIONACCOMPLISHED AS PER EWO 75-72-4226PERFORMED FIM PROCEDURE AFTER BIRD STRIKE IAW FIM 71-00-00, THEN PERFORMED AN INSPECTION TO ALL LPC BLADES IAW AMM 72-31-13, REMOVED 6 BLADES DAMAGED, ALSO APPLY DRY FILM LUBRICANT TO LPC BLADES IAW AMM 72-31-13 AND LPC ROTOR DISC IAW AMM 72-31-13, PERFORMED FAN TRIM BALANCE IAW AMM 72-31-13, ALL TEST WERE SATISFACTORY. AIRCRAFT RETURNED TO SERVICE.
